<  Back to the Polytechnique Montréal portal

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item Type | Document subtype | No Grouping
Jump to: 2005
Number of items: 1.

2005

El Khalil, A., El Manouni, S. & Ouanan, M. (2005). Simplicity and stability of the first eigenvalue of a nonlinear elliptic system. International Journal of Mathematics and Mathematical Sciences, 2005(10), p. 1555-1563.

This list was generated on Fri Nov 15 01:42:13 2019 EST.